# SDR AALA20180418003

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 57,094 hours, 28,424 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: CDK29451
- Condition: Cracked
- Location: Bs 993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 20L FOUND CRACKED FROM EDGE TO FASTENER HOLE AT BS 993.  INSTALLED A REPAIR ANGLE IAW 53-10-00-18.
